# SDR ASAA2016093018152

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 36,754 hours, 10,925 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, LEFT PACK LIGHT ILLUMINATED EXTINGUISHED AT MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED BITE OF BOTH PTZC NR 1 FAULTED RAM AIR ACT ON BIT AND PREV FLT WITH A GREEN ON VERIFY, RESET AND RAN BOTH PTZC BITH WITH NO FURTHER FAULTS ALL TESTS PASS IAW FIM 21-62 TASK 801.
